Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Crohn's symptoms continue on entocort


05-08-2014, 11:40 AM   #1
rjh18
 
Join Date: May 2014
Location: spring valley, New York
Crohn's symptoms continue on entocort

My Crohn's activated recently and doctor put me on both cipro and entocort. I have been on them for the last month. Although I no longer have urgent diarrhea I am getting period gut pain (feels like being kicked in the stomach) along with lots of gasiness that lasts a few minutes as well as lots of anal itching. Is this attributed to the crohns, the meds or neither. Any help is appreciated.

RJ
05-08-2014, 11:44 AM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
It can be attributed to crohns. Some of your symptoms may be exacerbated by the antibiotic too. Are you supplementing with a probiotic a few hours after you take the pill? I would discuss whether entocort is right for you if you still have such pain.
05-09-2014, 06:05 AM   #3
SupportiveMom
Forum Monitor
 
SupportiveMom's Avatar
 
Join Date: Mar 2013
Location: Toronto, Ontario

My Support Groups:
No guts is right... Crohn's symptoms. Entocort may not be the answer. How long are you continuing the Cipro?

__________________
Mom of 16 yr. girl w/Indeter.Colitis Sep. 2012(age 11) Nov.2012 Crohn's Sep. 2014 Crohn's Colitis, UC Nov 2015, Crohn's Feb. 2016

Ileostomy surgery July 2015

Current Meds: None!
Previous Meds: Humira, Remicade, Methotrexate, Cipro, Flagyl, Zofran, Cortifoam, 5-ASA suppository, Questran, Mezavant, EEN (Peptamen Jr. 1.5) by NG tube, Antibiotic Cocktail (Vancomycin, Metronidazole & Doxycycline), Simponi, Prevacid, Imuran, prednisone
ibdsupportivmom.wordpress.com ☆
05-11-2014, 11:05 AM   #4
rjh18
 
Join Date: May 2014
Location: spring valley, New York
Continuing meds till symptoms subside. It seems to be working re the urgent need to go. Didn't know anal itching is a symptom of crohns. Can you point to an article which discusses this? What alternative to entocort would you recommend?
05-11-2014, 12:14 PM   #5
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
I was referring more to diarrhea and pain as direct symptoms. Pruritus ani (anal itching) would be a manifestation of some of crohns main symptoms. Many things can cause it, diarrhea, fissures, abscess, fistula or hemorrhoids. For more info on it check out
http://www.fascrs.org/patients/conditions/pruritus_ani/

When you get the underlying problem in check the itching should subside.
05-12-2014, 01:36 PM   #6
Jamie1979
 
Jamie1979's Avatar
 
Join Date: May 2014
I was on and off entocort for years..and I often dealt with that horrible period like pain. I have been off entocort for a few weeks and that seems better. So it may be the entocort.
05-12-2014, 04:43 PM   #7
Daisy123
Senior Member
I have been prescribed Trimovate cream for the itching, it seems to be helping.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Crohn's symptoms continue on entocort
Thread Tools


All times are GMT -5. The time now is 05:48 PM.
Copyright 2006-2017 Crohnsforum.com